Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2011, vol. 15, br. 1, str. 7-16
Mappings with a common fixed point in generalized D*-metric spaces
(naslov ne postoji na srpskom)
aDepartment of Mathematics, H.N.B. Garhwal University Srinagar (Garhwal), Uttarakhand, India
bDepartment of Mathematics, University of Leicester, Leicester, UK

e-adresabhattsandeep1982@gmail.com, chaukiyalshruti26@gmail.com
Ključne reči: Generalized D*-metric space; normal cones; fixed point
Sažetak
(ne postoji na srpskom)
The purpose of this paper is to establish a common fixed point theorem in a generalized D*-metric space. Our results unify, generalize and complement the comparable results from the current literature.
Reference
Aage, C.T., Salunke, J.N. (2010) Some fixed points theorems in generalized $D\sp *$-metric spaces. Appl. Sci., 12(): 1
Dhage, B. C. (2000) Generalized metric spaces and topological Structure. I. Analele Stiintifice ale Universitatii Al. I. Cuza din Iasi. Serie Noua. Mathmatica, 46, 1, 3-24
Dhage, B.C. (1994) On generalized metric spaces and topological structure II. Pure and Applied Mathematika Sciences, 40, br. 1-2, 37-41
Dhage, B.C. (1994) On continuity of mappings in $D$-metric spaces. Bull. Calcutta Math. Soc., 86(6): 503
Dhage, B.C. (1992) Generalized metric spaces and mappings with fixed points. Bull. Cal. Math. Soc, 84, 329-336
Long, H., Zhang, X. (2007) Cone metric spaces and fixed point theorems of contractive mappings. J Math. Anal. Appl, 332, 1468-1476
Mustafa, Z., Sims, B. (2003) Some remarks concerning D-metric spaces. u: Proc. int. conf. fixed point theory and applications, Valencia, Jul, 189-198
Sedghi, S., Shobe, N., Zhou, H. (2007) A common fixed point theorem in D*-metric spaces. Fixed Point Theory and Application, 1-13
Sedghi, S., Rao, K.P.R., Shobe, N. (2008) Common fixed point theorems for two mappings in D*-metric spaces. JPRM, Vol. 4, 132-142
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1101007B
objavljen u SCIndeksu: 27.03.2012.

Povezani članci

Sci Pub Univ Novi Pazar Ser A (2016)
Fixed point results in Gq-metric spaces with w-distance
Abbas M., i dr.

Matematički vesnik (2012)
A generalization of fixed point theorems in s-metric spaces
Sedghi Shaban, i dr.

FU: Mathem&Informatics (2012)
Common fixed point theorems in G*Menger PM-spaces
Khan Alamgir M., i dr.

prikaži sve [13]